Hi. I take 5mg Norvasc with 100 mg of a beta blocker(Lopressor) and Isosorbide (Nitrate) and Tricor every morning without any problems. But I am confused as to why Norvasc and Cardizem. They are both calcium channel blockers. Maybe someone can enlighten me on that. Have you talked to your pharmacist about any concerns?
Apparently I am experiencing heart spasms. I also have migraines which they feel are causing the arterial heart spasms. I had a heart catherization and my heart is healthy. I just have occasionally high blood pressure. Believe me I am as confused as you. That is why I am asking if it is okay to take Topamax for my migraines and Norvasc and Cardizem for my heart. I haven't spoke with a pharmacist as of yet. I will pick up the Norvasc today.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.